Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Kline 2-sphere characterization--by definition


Author: Richard Slocum
Journal: Proc. Amer. Math. Soc. 48 (1975), 491-498
DOI: https://doi.org/10.1090/S0002-9939-1975-0358780-5
MathSciNet review: 0358780
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Brick partitionings are used repeatedly to prove, by definition, the classical Kline $ 2$-sphere characterization.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0358780-5
Keywords: Brick partition, $ \epsilon $-partition, $ \epsilon $-refinement of a brick partition
Article copyright: © Copyright 1975 American Mathematical Society